Note: The references are not ordered alphabetically!

200 F.R.K. Chung
Spectral Graph Theory
Regional Conference Series in Mathematics. 92. Providence, RI: American Mathematical Society (AMS). xi, 207 p. \$ 25.00 (1997). [ISBN 0-8218-0315-8; ISSN 0160-7642]
ZMath 0867.05046
201 V. Chv\'atal
Tough graphs and Hamiltonian circuits
Discrete Math. 5 1973 215--228
ZMath 0256.05122
202 V. Chv\'atal
On certain polytopes associated with graphs
J. Comb. Theory (B) 18 1975 138--154
ZMath 0277.05139
203 V. Chv\'atal
On the strong perfect graph conjecture
J. Comb. Theory (B) 20 1976 139--141
ZMath 0671.05036
204 V. Chv\'atal
Linear Programming
A series of books in the mathematical sciences. New York - San Francisco: W. H. Freeman and Company. XIII, 478 p. (1983).
ZMath 0537.90067
205 V. Chv\'atal
An equivalent version of the strong perfect graph conjecture
In: Topics on Perfect Graphs ({\sc C. Berge, V. Chv\'atal}, eds.),Annals of Discrete Math. 21 1984 193--196
ZMath 0556.05029
206 V. Chv\'atal
A semi--strong perfect graph conjecture
In: Topics on Perfect Graphs ({\sc C. Berge, V. Chv\'atal}, eds.),Annals of Discrete Math. 21 1984 279--280
ZMath 0557.05043
207 V. Chv\'atal
Perfectly ordered graphs
In: Topics on Perfect Graphs ({\sc C. Berge, V. Chv\'atal}, eds.),Annals of Discrete Math. 21 1984 63--65
ZMath 0559.05055
208 V. Chv\'atal
Recognizing decomposable graphs
J. Graph Theory 8 51--53 1984
ZMath 0536.05030
209 V. Chv\'atal
Star--cutsets and perfect graphs
J. Comb. Theory (B) 39 1985 189--199
ZMath 0674.05058
210 V. Chv\'atal
On the $P_4$--structure of perfect graphs III. Partner Decompositions
J. Comb. Theory (B) 43 1987 349--353
ZMath 0677.05069
211 V. Chv\'atal
Perfect graphs
{\sl Surveys in Combinatorics}({\sc C. Whitehead}, ed.),{\sl LMS Lect. Notes Series}123 Cambridge University Press 1987
ZMath 0972.00015
212 V. Chv\'atal
A class of perfectly orderable graphs
Research Report 89573--OR,University of Bonn 1989
213 V. Chv\'atal
Which line graphs are perfectly orderable ?
J. Graph Theory 5 1990 555--558
ZMath 0731.05045
214 V. Chv\'atal
Which claw--free graphs are perfectly orderable ?
Discrete Appl. Math. 44 1993 39--63
ZMath 0783.05086
215 V. Chv\'atal
Problems concerning perfect graphs
Collection distributed at the DIMACS workshop on Perfect Graphs,Princeton University 1993
Available here.
216 V. Chv\'atal
In praise of {C}laude {B}erge
Discrete Math. 165/166 3--9 1997
ZMath 0871.01012
217 V. Chv\'atal, R.L. Graham, A.F. Perold, J.H. Whitesides
Combinatorial designs related to the strong perfect graph conjecture
Discrete Math. 26 1979 83--92
ZMath 0403.05017
218 V. Chv\'atal, P.L. Hammer
Set--packing and threshold graphs
Res. Report, Comp. Sci. Dept. Univ. of Waterloo, Waterloo, Ontario CORR 73-21 1973
219 V. Chv\'atal, P.L. Hammer
Aggregation of inequalities in integer programming
Annals of Discrete Math. 1 ({\sc P.L. Hammer, E.L. Johnson, B.H. Korte, G.L. Nemhauser}, eds.) 1977 145--162
ZMath 0384.90091
220 V. Chv\'atal, C.T. Ho\`ang
On the $P_4$--structure of perfect graphs I. Even decompositions
J. Comb. Theory (B) 39 1985 209--219
221 V. Chv\'atal, C.T. Ho\`ang, N.V.R. Mahadev, D. de Werra
Four classes of perfectly orderable graphs
J. Graph Theory 11 1987 481--495
ZMath 0654.05032
222 V. Chv\'atal, W.J. Lenhart, N. Sbihi
Two--colourings that decompose perfect graphs
J. Comb. Theory (B) 49 1990 1--9
ZMath 0721.05019
223 V. Chv\'atal, I. Rusu
A note on graphs with no long holes
presented at DIMACS workshop on perfect graphs 1993
224 V. Chv\'atal, N. Sbihi
Bull--free Berge graphs are perfect
Graphs and Combinatorics 3 1987 127--139
ZMath 0633.05056
225 V. Chv\'atal, N. Sbihi
Recognizing claw--free perfect graphs
J. Comb. Theory (B) 44 1988 154--176
ZMath 0669.05054
226 S. Cicerone, G. Di Stefano
On the extension of bipartite to parity graphs
ODSA'97 workshop, Rostock, September 1997. To appear in Discrete Appl. Math. 0
ZMath 0933.05132
227 S. Cicerone, G. Di Stefano
Graph classes between parity and distance-hereditary graphs
ODSA'97 workshop, Rostock, September 1997. To appear in Discrete Appl. Math. 0
ZMath 0933.05144
228 S. Cicerone, G. Di Stefano
Graphs with bounded induced distance
24th Intern. Workshop on Graph--Theoretic Concepts in Comp. Sci. WG'98, Lecture Notes in Comp. Sci. 1517 (1998) 177-191
ZMath 0965.05040
229 B.N. Clark, C.J. Colbourn, D.S. Johnson
Unit disk graphs
Discrete Math. 86 1990 165--177
ZMath 0739.05079
230 M. Cochand, D. de Werra
Generalized neighbourhoods and a class of perfectly orderable graphs
Discrete Appl. Math. 15 1986 213--220
ZMath 0646.05056
231 O. Cogis
Une caract\'erisation des graphes orient\'es de dimension Ferrers \'egale \`a 2. Universit\'e Pierre et Marie Curie (Paris VI), C.N.R.S.
1979
232 O. Cogis
Ferrers digraphs and threshold graphs
Discrete Math. 38 1982 33--46
ZMath 0472.06006
233 O. Cogis
On the Ferrers dimension of a digraph
Discrete Math. 38 1982 47--52
ZMath 0472.06007
234 C.J. Colbourn
On testing isomorphism of permutation graphs
Networks 11 1981 13--21
ZMath 0459.68031
235 P. Colley
Visibility graphs of uni--monotone polygons
Masters Thesis, University of Waterloo Dept. of Computer Science 1991
236 P. Colley
Recognizing visibility graphs of uni--monotone polygons
Proceedings 4th Canadian Conference on Computational Geometry 29--34 1992
237 P. Colley, A. Lubiw, J. Spinrad
Visibility graphs of towers
Computational Geometry Theory 7 161--172 1997
ZMath 0869.68112
238 M. Conforti
$K_4 - e$--free graphs and star cutsets
Combinatorial optimization, Proc. 3rd Sess., Como/Italy 1986, Lect. Notes Math. 1403, 236-253 (1989).
ZMath 0682.05035
239 M. Conforti, D.G. Corneil, A.R. Mahjoub
$K_i$--covers II. $K_i$--perfect graphs
J. Graph Theory 11 1987 569--584
ZMath 0696.05042
240 M. Conforti, G. Cornu\'ejols, A. Kapoor, K. Vuskovic
Balanced $0,\pm 1$ matrices, parts 1-2
preprints, Carnegie Mellon University 1993
241 M. Conforti, G. Cornu\'ejols, R. Rao
Decomposition of balanced $(0,1)$ matrices
parts I-VII, preprints, Carnegie Mellon University 1991
242 M. Conforti, R. Rao
Structural properties and recognition of restricted and strongly unimodular matrices.
Math. Programming 38 17--27 1987
ZMath 0642.90104
243 M. Conforti, R. Rao
Testing balancedness and perfection of linear matrices
Math. Programming Ser. A 61 1--18 1993
ZMath 0788.90062
244 D. Coppersmith, U. Vishkin
Solving \NP--hard problems in almost trees: vertex cover
Discrete Appl. Math. 10 1985 27--45
ZMath 0573.68017
245 T.H. Cormen, C.E. Leiserson, R.L. Rivest
Introduction to Algorithms
MIT Press, Cambridge, Mass. 0
246 D.G. Corneil
Families of graphs complete for the strong perfect graph conjecture
J. Graph Theory 10 1986 33--40
ZMath 0623.05049
247 D.G. Corneil, J. Fonlupt
Stable set bonding in perfect graphs and parity graphs
J. Comb. Theory (B) 59 1993 1--14
ZMath 0793.05119
248 D.G. Corneil, P.A. Kamula
Extensions of permutation and interval graphs
Proceedings 18th South--Eastern Conf. on Combinatorics, Graph Theory and Computing ,Congressus Numerantium 58 (1987) 1987 267--275
ZMath 0652.05055
249 D.G. Corneil, H. Kim, S. Natarajan, S. Olariu, A.P. Sprague
Simple linear time recognition of unit interval graphs
Inf. Proc. Letters 55 1995 99--104
ZMath 0875.68690
250 D.G. Corneil, D.G. Kirkpatrick
Families of recursively defined perfect graphs
Congressus Numerantium 39 1983 237--246
ZMath 0576.05023
251 D.G. Corneil, H. Lerchs, L. Stewart--Burlingham
Complement reducible graphs
Discrete Appl. Math. 3 1981 163--174
ZMath 0463.05057
252 D.G. Corneil, S. Olariu, L. Stewart
Asteroidal triple--free graphs
% The linear structure of graphs: asteroidal triple--free graphs, 0
ZMath 0884.05075
253 D.G. Corneil, S. Olariu, L. Stewart
Computing a dominating pair in an asteroidal triple--free graph in linear time
WADS LNCS 955 See also: SIAM J. Comput. 28, No.4, 1284-1297 (1999). [ISSN 0097-5397; ISSN 1095-7111]
ZMath 0926.68094
254 D.G. Corneil, S. Olariu, L. Stewart
A linear time algorithm to compute a dominating path in AT--free graphs
Inf. Proc. Letters 54 253--257 1995
ZMath 0875.68455
255 D.G. Corneil, S. Olariu, L. Stewart
Linear time algorithms for dominating pairs in asteroidal triple--free graphs
Tech. Report 294/95{\sl Dept. of Computer Science, University Toronto} , 1995
ZMath 0926.68094
256 D.G. Corneil, S. Olariu, L. Stewart
The ultimate interval graph recognition algorithm? (Extended abstract).
Proceedings of the 9th annual ACM-SIAM symposium on Discrete algorithms. San Francisco, CA, USA, January 25--27, 1998. Philadelphia, PA: SIAM. 175-180 (1998). [ISBN 0-89871-410-9]
ZMath 0930.68105
257 D.G. Corneil, Y. Perl, L. Stewart
Cographs: recognition, application and algorithms
Congressus Numerantium 43 1984 249--258
258 D.G. Corneil, Y. Perl, L.K. Stewart
A linear recognition algorithm for cographs
SIAM J. Computing 14 1985 926--934
ZMath 0575.68065
259 G. Cornu\'ejols, W.H. Cunningham
Compositions for perfect graphs
Discrete Math. 55 1985 245--254
ZMath 0562.05043
260 G. Cornu\'ejols, D. Naddef, W.R. Pulleyblank
Halin graphs and the traveling salesman problem
Math. Programming 26 1983 287--294
261 G. Cornu\'ejols, B. Reed
Complete multi--partite cutsets in minimal imperfect graphs
J. Comb. Theory (B) 59 1993 191--198
ZMath 0793.05120
262 C. Coullard, A. Lubiw
Distance visibility graphs
{\sl International Journal of Computer Geometry Applications} 2 1992 349--362
ZMath 0783.68091
263 B. Courcelle
Graphs and monadic second order logic: some open problems
Bulletin of the EATCS 49 1993 110--124
ZMath 1023.03522
264 A. Cournier, M. Habib
A new linear algorithm for modular decomposition
{\sl LIRMM, University Montpellier}, 1995
ZMath 0938.05502
265 M.B. Cozzens
The \NP--completeness of the boxicity of a graph
manuscript 1982
266 M.B. Cozzens, L.L. Kelleher
Dominating cliques in graphs
Discrete Math. 86 1990 101--116
ZMath 0729.05043
267 M.B. Cozzens, F.S. Roberts
Computing the boxicity of a graph by covering its complement by cointerval graphs
Discrete Appl. Math. 6 1983 217--228
ZMath 0524.05059
268 M.B. Cozzens, F.S. Roberts
On dimensional properties of graphs
Graphs and Combinatorics 5 1989 29--46
ZMath 0675.05054
269 Y. Crama, P.L. Hammer, T. Ibaraki
Strong unimodularity for matrices and hypergraphs.
Discrete Appl. Math. 15 1986 221--239
ZMath 0647.05042
270 Y. Crama, P.L. Hammer, T. Ibaraki
Packing
constraint matrices,Math. Oper. Research 15 1990 258--267
271 W.H. Cunningham
A combinatorial decomposition theory
Ph. D. Thesis, {\sl Univ. of Waterloo, Canada} 1973
ZMath 0442.05054
272 W.H. Cunningham
Decomposition of directed graphs
SIAM J. Alg. Discr. Meth. 3 1982 214--228
ZMath 0497.05031
273 W.H. Cunningham, J. Edmonds
A combinatorial decomposition theory
Canad. J. Math. 32 1980 734--765
ZMath 0442.05054
274 D.M. Cvetkovi\'c, M. Doob, H. Sachs
Spectra of Graphs, Theory and Applications
Academic Press 1980
ZMath 0458.05042
275 D.M. Cvetkovi\'c, M. Doob, I. Gutman, A. Torga\"sev
Recent Results in the Theory of Graph Spectra
Annals of Discrete Math. Vol. 36, North--Holland 1988
Annals of Discrete Mathematics, 36. Amsterdam etc.: North-Holland. XI, 306 p.; {\$} 97.25; Dfl. 185.00 (1988). [ISBN 0-444-70361-6]
ZMath 0634.05054
276 I. Czisz\'ar, J. K\"orner, L. Lov\'asz, K. Marton, G. Simonyi
Entropy splitting for antiblocking pairs and perfect graphs
Combinatorica 10 1990 27--40
ZMath 0734.05061
277 I. Dagan, M.C. Golumbic, R.Y. Pinter
Trapezoid graphs and their coloring
Discrete Appl. Math. 21 1988 35--46
ZMath 0658.05067
278 E. Dahlhaus
Chordale Graphen im besonderen Hinblick auf parallele Algorithmen
Habilitation Thesis, Universit\"at Bonn 1991
279 E. Dahlhaus
Generalized strongly chordal graphs, manuscript
280 E. Dahlhaus
Efficient parallel and linear time sequential split decomposition
Thiagarajan, P. S. (ed.), Foundations of software technology and theoretical computer science. 14th conference, Madras, India, December 15-17, 1994. Proceedings. Berlin: Springer-Verlag. Lect. Notes Comput. Sci., 171-180 (1994). [ISBN 3-540-58715-2/pbk]
ZMath 02077119
281 E. Dahlhaus, P. Duchet
On strongly chordal graphs
Ars Combinatoria 24B 1987 23--30
ZMath 0659.05059
282 E. Dahlhaus, J. Gustedt, R.M. McConnell
Efficient and practical modular decomposition
Tech. Report TU Berlin FB Mathematik, 524/1996 ,8th Annual ACM--SIAM Sympos. on Discr. Algorithms (1997) 1996 26--35 See also: J. Algorithms 41, No.2, 360-387 (2001). [ISSN 0196-6774]
ZMath 1017.68154
283 E. Dahlhaus, P.L. Hammer, F. Maffray, S. Olariu
On domination elimination orderings and domination graphs
Intern. Workshop on Graph--Theoretic Concepts in Comp. Sci. WG'94,Lecture Notes in Comp. Sci. 903 81--92, 1994
http://rutcor.rutgers.edu/pub/rrr/reports94/27.ps
284 E. Dahlhaus, M. Karpinski
Matching and multidimensional matching in chordal and strongly chordal graphs.
Discrete Appl. Math. 84, No.1-3, 79-91 (1998). [ISSN 0166-218X]
ZMath 0902.68146
285 R.C. Dalang, Trotter, L.E., Jr., D. de Werra
On randomized stopping points and perfect graphs
J. Comb. Theory (B) 1988 320--344
ZMath 0607.05034
286 P. Damaschke
Forbidden ordered subgraphs
{\em ''Festschrift zu Ehren von {\sc Gerhard Ringel}''}{\sc R. Bodendiek, R. Henn}, eds.,{\em Topics in Combinatorics and Graph Theory}, Physica VerlagHeidelberg 1990 219--229
ZMath 0736.05065
287 P. Damaschke
Hamiltonian--hereditary graphs
manuscript 1990
288 P. Damaschke
Distances in cocomparability graphs and their powers
Discrete Appl. Math. 35 1992 67--72
ZMath 0747.05075
289 P. Das
Unidigraphic and unigraphic degree sequences through uniquely realizable integer--pair sequences
Discrete Math. 45 1983 45--59
ZMath 0513.05054
290 A. D'Atri, M. Moscarini
Distance-hereditary graphs, Steiner trees, and connected domination.
SIAM J. Comput. 17, No.3, 521-538 (1988). [ISSN 0097-5397]
ZMath 0647.05048
291 A. D'Atri, M. Moscarini
On hypergraph acyclicity and graph chordality
Inf. Proc. Letters 29 1988 271--274
ZMath 0662.68111
292 A. D'Atri, M. Moscarini, A. Sassano
The Steiner tree problem and homogeneous sets
\MFCS'88 Lecture Notes in Comp. Sci. 324 1988 249--261
ZMath 0649.68067
293 D.P. Day, O.R. Oellermann, H.C. Swart
Steiner distance--hereditary graphs
SIAM J. Discr. Math. 7 1994 437--442
ZMath 0805.05021
294 C. de Figueiredo, F. Maffray, O. Porto
On the structure of bull--free perfect graphs
Graphs and Combinatorics 13 1997 31--55
ZMath 0869.05028
295 C. de Figueiredo, J. Meidanis, C.P. de Mello
A linear time algorithm for proper interval graph recognition
Inf. Proc. Letters 56 1995 179--184
ZMath 0875.68696
296 B. de Fluiter
Algorithms for Graphs of Small Treewidth
Ph. D. Thesis, University of Utrecht 1997
ZMath 0937.68092
297 H. de Fraysseix
A characterization of circle graphs
European J. Combin. 5 1984 223--238
ZMath 0551.05056
298 H. de Fraysseix, P. Ossona de Mendez
Planarity and edge poset dimension
European J. Combin. 17 1996 731--740
ZMath 0866.05021
299 P. Degano, R. De Nicola, U. Montanari
Partial orderings descriptions and observations of nondeterministic concurrent processes. (Technical contribution).
Linear time, branching time and partial order in logics and models for concurrency, Proc. Workshop, Noordwijkerhout/NL 1988, Lect. Notes Comput. Sci. 354, No.11, 438-466 (1989).
ZMath 0683.68067